# SDR P5CA0401025

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 66,065 hours, 18,382 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: D20702
- Part serial: 106
- Condition: Failed
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN SIDE CARGO DOOR WILL NOT LOCK. MOTOR RUNS BUT ACTUATOR DOES NOT TURN. CORRECTIVE ACTION TAKEN: REMOVED AND REPLACED LATCH ACTUATOR IAW AMM 52-32-09 OPERATION, INDICATION CK OK.
